Post # 1
Ever since I switched my birth control pill around the time that I should be ovulating I start to get a stronger odor. Its not a bad smell, its just a smell I can notice more then any other time of the month. It only lasts a couple days and then its gone until the same time next month. It makes me self conscious and I was just wondering if anyone else ever went through something similar?
Post # 3
The pill changes the hormones in your body A LOT as you have probably already learned. As someone from a biology/genetics background, I’ll let you in on a few things.
You can smell “yourself” more than anyone else can. Unlike perfume (which you get used to after awhile) this is something that is really noticeable to you, but probably not everyone else.
If you previously had lower estrogen levels, the higher estrogen levels can increase your sense of smell. There is a strong correlation between sensitivity to smell and estrogen level increase.
Because taking the pill levels out your estrogen levels, you shouldn’t notice any peaks/drops. If you just started the pill, your body may not have adjusted to the synthetic hormone yet.
Generally, however, the pill is linked to a LOSS of sense of smell, so again, if you have just started the pill, you may not have adjusted to the synthetic hormone (Your body may still be producing estrogen in addition to taking the hormone orally).
Anyway, I haven’t found anything online that talks about the particular symptoms you’re having, but I don’t think it’s particularly strange to notice a difference.